# SDR DALA2023042003111

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS AT STA Y=177 FROM RBL 10 TO RBL 43 AND STA Y=200 FROM RBL 10 TO RBL 43 IN REF NRC 0522. SUMMARY OF NRC 00595: CORROSION LEVEL 2. FLOOR SUPPORTS AT STA Y=177 FROM RBL 10 TO RBL 43 AND STA Y=200 FROM RBL 10 TO RBL 43 WERE REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G. (LP #2728072)
